MAUDE Adverse Event Report: JIANGYIN HUASHI MEDICAL EQUIPMENT CO LTD DRIVE; ROLLATOR

JIANGYIN HUASHI MEDICAL EQUIPMENT CO LTD DRIVE; ROLLATOR
Model Number RTL10261BL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Head Injury (1879)
Date of Event 04/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user's daughter, who stated that the "leg frame was broken," which reportedly caused the end user to fall off and "hit his head on [a] counter." it is not clear whether the frame was broken during the reported incident, or before.The reporter confirmed that there was no illness, injury or medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.
 
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a rollator by an end user's daughter, who stated that the "leg frame was broken," which reportedly caused the end user to fall off and "hit his head on [a] counter." it is not clear whether the frame was broken during the reported incident, or before.The reporter confirmed that there was no illness, injury or medical treatment associated with the complaint.Drive processed a replacement for the end user.Drive will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
ROLLATOR
Manufacturer (Section D)
JIANGYIN HUASHI MEDICAL EQUIPMENT CO LTD
no. 589 hualu road,
no.39, hengtong road
huashi town, jiangsu 21442 1
CH  214421
MDR Report Key17087151
Report Number2438477-2023-00062
Device Sequence Number2805836
Product Code ITJ
UDI-Device Identifier00822383290331
UDI-Public822383290331
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2023
Report Date (Section F) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10261BL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/10/2023
Device Age1 YR
Event Location Home
Date Report to Manufacturer06/15/2023
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/08/2023
Supplement Report FDA Received Date08/10/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale
Patient Weight96 KG
Date Report Sent to FDA06/08/2023